# SDR ASOA04988

- Difficulty date: December 8, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE PRESSURE FLOOR AT FS 473-559 RT WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE IS SUBMITTING A REPAIR REQUEST TO BOMBARDIER FOR AN REO TO REPAIR THE PRESSURE FLOOR AT FS 473-559 RT.  (M)
